# SDR DXTA2019122323239

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 2,662 hours, 1,820 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Software
- Part number: G5000
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE RED CAS ILLUMINATED,  ENROUTE AT FLIGHT LEVEL 410.   THE PRESSURIZATION FAULT CAS MESSAGE CAME ON. CHECKLIST HAD US GO TO MANUAL THEN AUTO AGAIN. FAULT LIGHT WENT OUT THEN IMMEDIATELY CAME BACK ON. WENT BACK TO MANUAL AND CABIN WAS CLIMBING RAPIDLY FOLLOWED BY THE GEA FAULT 3 CAS MESSAGE AND ENG CNTRL FAULT R CAS MESSAGES. DECLARED AN EMERGENCY AND EXECUTED A RAPID DESCENT. DURING THE DESCENT THE CABIN ALT RED CAS MESSAGE CAME ON AND THE PASSENGER OXYGEN MASKS DEPLOYED AUTOMATICALLY.  THE MANUAL PRESSURIZATION MODE MADE THE CABIN INITALLY RISE RAPIDLY WHEN FIRST SELECTED ON BUT WERE ABLE TO GET IN UNDER CONTROL DURING DESCENT. ALL CAS MESSAGES CAME ON ONE RIGHT AFTER THE OTHER. PRIOR TO LANDING AT APPROXIMATELY 500 FEET AGL THE MFD, GTC 2, 3, AND 4 SLOWLY DIMMED AND THEN WENT BACK TO FULL BRIGHTNESS FOLLOWED BY ALL THE CAS MESSAGES GOING AWAY.   PERFORMED A SOFTWARE BASE LOAD IAW LMM 190-01595-00 IN ORDER TO MAKE THE AMBER STATUS DISSIPATE AND HAVE A CURRENT UPDATED BASE LOAD. COULD NOT DUPLICATE THE ISSUES WRITTEN UP BY THE CREW. TEAM STATEED THAT THE SUCCESSFUL BASE LOAD WILL CLEAR UP THE RANDOM FAULTS THROWN DURING FLIGHT.  HAVE CLEARED THIS ITEM FOR RELEASE. FOUND THAT THE TASK IN THE AMM WAS INCORRECT.
